Exact Solutions and Rogue Waves for the Derivative Nonlinear SchrÖdinger Equation

Changfu Liu, Jinmei Liu, Ping Zhou

Page: 1-6
Abstract View: 724 times | Full Article - PDF: 338 times | Review History: 0 times |

A Family of High Order One-Block Methods for the Solution of Stiff Initial Value Problems

I. J. Ajie, K. Utalor, P. Onumanyi

Page: 1-14
Abstract View: 550 times | Full Article - PDF: 340 times | Review History: 0 times |

Penalty Algorithm Based on Three-Term Conjugate Gradient Method for Unconstrained Optimization Portfolio Management Problems

Samson Akinwale, O. O. Okundalaye

Page: 1-13
Abstract View: 590 times | Full Article - PDF: 365 times | Review History: 0 times |

Statistical Analysis of the Mixture of Inverted Exponential Distribution Under Bayesian Approach

Tabasam Sultana, Muhammad Aslam, Javid Shabbir

Page: 1-16
Abstract View: 585 times | Full Article - PDF: 351 times | Review History: 0 times |

Methods of Bilateral Approximations for Nonlinear Eigenvalue Problems

Bohdan Podlevskyi

Page: 1-20
Abstract View: 535 times | Full Article - PDF: 309 times | Review History: 0 times |